Singular Dirichlet problem for ordinary differential equations with -Laplacian
Vladimír Polášek; Irena Rachůnková
Mathematica Bohemica (2005)
- Volume: 130, Issue: 4, page 409-425
- ISSN: 0862-7959
Access Full Article
topAbstract
topHow to cite
topReferences
top- 10.1016/0022-247X(78)90022-7, J. Math. Anal. Appl. 64 (1978), 96–105. (1978) MR0478973DOI10.1016/0022-247X(78)90022-7
- 10.1137/0138024, SIAM J. Appl. Math. 38 (1980), 275–281. (1980) MR0564014DOI10.1137/0138024
- 10.1017/S030500410005636X, Proc. Camb. Phil. Soc. 86 (1979), 495–510. (1979) MR0542697DOI10.1017/S030500410005636X
- 10.1016/0362-546X(86)90068-4, Nonlinear Anal. 10 (1986), 1303–1325. (1986) MR0866262DOI10.1016/0362-546X(86)90068-4
- 10.1016/S0362-546X(99)00308-9, Nonlinear Anal. 44 (2001), 791–809. (2001) Zbl1042.34526MR1825782DOI10.1016/S0362-546X(99)00308-9
- Some Singular Boundary Value Problems for Ordinary Differential Equations, Izdat. Tbilis. Univ., Tbilisi, 1975. (Russian) (1975) MR0499402
- Some optimal conditions for solvability of two-point singular boundary value problem, Functional Differential Equations 10 (2003), 259–281. (2003) MR2017411
- Singular boundary value problems for second order ordinary differential equations, Itogi Nauki Tekh., Ser. Sovrm. Probl. Mat., Viniti 30 (1987), 105–201. (1987) MR0925830
- Theory of Singular Boundary Value Problems, World Scientific, Singapore, 1995. (1995) MR1286741
- Existence principles and theory for singular Dirichlet boundary value problems, Differential Equations and Dynamical Systems 3 (1995), 289–304. (1995) MR1386750
- 10.1016/S0362-546X(96)00026-0, Nonlinear Anal., Theory Methods Appl. 29 (1997), 221–245. (1997) MR1446226DOI10.1016/S0362-546X(96)00026-0
- 10.1023/A:1022837420342, Czechoslovak Math. J. 48 (1998), 269–289. (1998) MR1624319DOI10.1023/A:1022837420342
- 10.1006/jmaa.1994.1199, J. Math. Anal. Appl. 184 (1994), 263–284. (1994) MR1278388DOI10.1006/jmaa.1994.1199
- 10.1016/S0362-546X(99)00139-X, Nonlinear Anal. 42 (2000), 949–960. (2000) MR1780446DOI10.1016/S0362-546X(99)00139-X
- 10.1016/S0362-546X(01)00148-1, Nonlinear Anal. 52 (2003), 1553–1567. (2003) MR1951507DOI10.1016/S0362-546X(01)00148-1
- Numerical solution of singular nonlinear boundary value problems, Proceedings of the Third International Colloquium in Numerical Analysis. Plovdiv, Bulgaria, August 13–17, 1994, 1995, pp. 15–24. (1995) Zbl0843.65055MR1455945
- Boundary behavior and computation of solutions of singular nonlinear boundary value problems, Communications on Appl. Analysis 4 (2000), 207–226. (2000) MR1752847
- 10.1016/0362-546X(94)90245-3, Nonlinear Anal., Theory Methods Appl. 23 (1994), 669–681. (1994) Zbl0813.34021MR1297285DOI10.1016/0362-546X(94)90245-3
- Existence results for the problem with nonlinear boundary conditions, Nonlinear Anal. 35 (1999), 221–231. (1999) MR1643240
- 10.2748/tmj/1178225520, Tôhoku Math. J. 47 (1995), 327–344. (1995) MR1344906DOI10.2748/tmj/1178225520